# SDR DALA2017061904850

- Difficulty date: June 18, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 122,541 hours, 17,466 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND ROW 40FG EMERGENCY LIGHT INOPERATIVE. REPAIRED WIRE UNDER SEAT. SYSTEM OPERATION IS NORMAL.
